# SDR AALA202411259853

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 28,857 hours, 11,681 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ARMING DOOR 2L. CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. SERVICED L2 DOOR ASSIST BOTTLE.
